ADVERTISEMENT

Q. When I stop anxiety medicine, why do I feel pain in the chest and anxious?

Answered by
Dr. Bharat Udey
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 10, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I am 22 years old. My problem is that I have been suffering from depression and anxiety for the past one year. Without knowing it, I consulted a cardiologist for chest pain and anxiety. They prescribed me Pexep-CR 25, Lonazep 0.25 and Betacap. I took those medicines regularly for 1.5 years and I felt good. When I stopped the medicines, I felt chest pain and anxiety. Again, I am feeling depressed and I think that I will die because of heart attack. Again, I consulted the cardiologist and started taking the medicines regularly. After 3 hours of medicine, I feel a burning sensation, sleepy and body pain. I had a habit of masturbation before depression and I used to masturbate regularly to get rid of nightfall. Is it safe to take Bupropion?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

It seems that you had a relapse of anxiety symptoms after the first time you stopped your medications.

Relapses are more severe. They need a higher dose and a much longer duration for recovery.

Hence, in your case, you need to either increase the dose or you can add or replace the current treatment with a longer acting drug for round the clock effect.

Keeping in view your sexual habits, it is preferable for you to start with Desvenlafaxine 50 mg, which will help in reducing anxiety symptoms and will not affect your sexual functioning as well.

Bupropion is a good drug with minimum sexual side effects; however, it is not as effective as Desvenlafaxine or Pexep (Paroxetine) in controlling anxiety symptoms. Consult your specialist doctor, discuss with him or her and take the medicine with consent.

For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I suffer from headaches, insomnia, depression and anxiety. Please help.

.. gone through your query and understand your concern. Bupropion can worsen the headache. As of now, you can increase the dose of Amitriptyline, Propranolol, and Flunarizine after consulting your treating doctor. Meanwhile, you can use Naproxen or...   Read full

Generalized Anxiety Disorder(GAD)

that worsens with life stressors with the occurrence of negative life events ... stress of GAD ...   Read full

Can antidepressants cause emotional numbness?

.. gone through your query and understand your concern. It is true that SSRIs (selective serotonin reuptake inhibitor) make the person emotionally blunt when on a long term use. In your case, SSRI (Zoloft and Lexapro) and Pristiq (Desvenlafaxine) ar...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.